Sh:408

Bib entry
@article{Sh:408,
 author = {Kojman, Menachem and Perles, Micha A. and Shelah, Saharon},
 title = {{Sets in a Euclidean space which are not a countable union of convex subsets}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {70},
 number = {3},
 year = {1990},
 pages = {313--342},
 issn = {0021-2172},
 doi = {10.1007/BF02801467},
 mrclass = {52A27 (52A20)},
 mrnumber = {1074495},
 mrreviewer = {J\=anis C\={\i}rulis},
 doi = {10.1007/BF02801467}
}